See Alike in...

Alike App

Browser

izz

105d

Does anyone else experience an increase in sleep attacks when dealing with stress or other strong emotions? Im starting school and I've been having a lot more sleep attacks (atleast once per day when it was once every 2 weeks during the summer).

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One person shared their experience of having narcolepsy and struggling with staying awake long enough to attend classes. They decided to take a semester off to adjust their medication and hopefully improve their ability to stay awake and function. Another person mentioned that when they are anxious or stressed out, they get really tired, even during the daytime.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion